Asymptotic analysis of a class of functional equations

Gregory Derfel, Jörg M. Thuswaldner, Robert F. Tichy, Fritz Vogl

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The aim of this paper is to solve the q-difference equation G(z)P 1(z) = G(λz)P2(z)+ P0(z) asymptotically, where the coefficients are entire functions of finite genus. We solve this equation by two methods: by a Mellin transform approach and as an application of C.R. Adams' classical theory of q-difference equations.

Original languageEnglish
Pages (from-to)91-105
Number of pages15
JournalAequationes Mathematicae
Issue number1-2
StatePublished - 1 Jan 1998


Dive into the research topics of 'Asymptotic analysis of a class of functional equations'. Together they form a unique fingerprint.

Cite this